# SDR VNAA0408013

- Difficulty date: August 20, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N242JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7911
- Aircraft time: 685 hours, 672 cycles
- Engine: Ge CF343B1
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Connector
- Condition: Loose
- Location: Apu Fire Bottle
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE APU FIRE BOTTLE ARMED PUSH TO DISCHARGE GREEN LIGHT WOULD NOT ILLUMINATE.  MAINTENANCE INSPECTED AND FOUND CONNECTOR 1PS1WA LOOSE.  MAINTENANCE THEN RESECURED CONNECTOR 1PS1WA IN ACCORDANCE WITH SMP.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
